MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SUCTION TUBE, 2.7MM RIGHT POSTERIOR FOSSA; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SUCTION TUBE, 2.7MM RIGHT POSTERIOR FOSSA; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6001-088-227
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility, the device was found to be bent and non functional after colliding with a drill during the procedure.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
SUCTION TUBE, 2.7MM RIGHT POSTERIOR FOSSA
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7931394
Report Number0001811755-2018-01714
Device Sequence Number1936350
Product Code HAW
UDI-Device Identifier04546540245854
UDI-Public04546540245854
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6001-088-227
Device Lot Number10745
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2018
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer01/09/2019
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1